# SDR JJBA20110912001

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 28,207 hours, 39,142 cycles
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Mfc
- Part number: 324485318
- Part serial: C31319V
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 22,058 hours, 30,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, E

## Discrepancy

FLIGHT CREW REPORTED THAT THE NR2 FUEL FLOW FLUCTUATION, WITH TQ 20 PERCENT AND ACFT WAS YAWING. MX R & R NR2 MFC AND PERFORMED GROUND RUNS WITH NO DEFECTS NOTED.  ALSO PERFORMED OCF AND ALL CHECKS WERE SATISFACTORY.
